# SDR DALA2015030401940

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPLICE ON AFT CHANNEL AT RT INBD MLG DOOR.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR ANGLE IAW EA 469617-14, REV AFC.
